Minimal Expansions in Redundant Number Systems: Fibonacci Bases and Greedy Algorithms

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)65-89
JournalPeriodica mathematica Hungarica
Volume49
Publication statusPublished - 2004

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Minimal Expansions in Redundant Number Systems: Fibonacci Bases and Greedy Algorithms. / Heuberger, Clemens.

In: Periodica mathematica Hungarica, Vol. 49, 2004, p. 65-89.

Research output: Contribution to journalArticleResearchpeer-review

@article{40adaefdcda846b6973b5346471dca57,
title = "Minimal Expansions in Redundant Number Systems: Fibonacci Bases and Greedy Algorithms",
author = "Clemens Heuberger",
year = "2004",
language = "deutsch",
volume = "49",
pages = "65--89",
journal = "Periodica mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - Minimal Expansions in Redundant Number Systems: Fibonacci Bases and Greedy Algorithms

AU - Heuberger, Clemens

PY - 2004

Y1 - 2004

M3 - Artikel

VL - 49

SP - 65

EP - 89

JO - Periodica mathematica Hungarica

JF - Periodica mathematica Hungarica

SN - 0031-5303

ER -